Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   MEDICAL JOURNAL OF MASHHAD UNIVERSITY OF MEDICAL SCIENCES   SUMMER 2007 , Volume 50 , Number 96; Page(s) 230 To 234.
 
Paper: 

A CASE REPORT OF FETAL WARFARIN SYNDROME

 
 
Author(s):  MAMOURI GH.A., BOSKABADI H.*, EHTESHAM MANESH H.A.
 
* NEONATOLOGY DEPARTMENT, GHAEM HOSPITAL, MASHHAD, IRAN
 
Abstract: 

Introduction: Warfarin is an anticoagulant drug, reducing the synthesis of vitamin K dependent coagulant factors. It has fewer complications than heparin during pregnancy, but it passes easily through the placenta. Therefore it may induce unfavorable condition so called as fetal warfarin syndrome. The common presentations of this syndrome are nasal hypoplasia, epiphysial calcification, and skeletal disorders. Fetuses exposed to warfarin in the first trimester of pregnancy have an increased risk of embryopathy (nasal hypoplasia and stippled epiphyses).
Case Report: A male neonate with new symptoms of fetal embryopathy (femoral agenesis bilateral dislocation of hip, agenesis of corpus callozom) is presented. He was born postdate from a mother using warfarin 2.5 mg/kg during the whole pregnancy. He also had short lower limb, finger deformity, nasal hypoplasia, radioulnar dislocation, hydrocephaly, and brachiocephaly.

 
Keyword(s): AGENESIS, EMBRYOPATHY, FETUS, HYPOPLASIA, WARFARIN
 
References: 
  • ندارد
 
  Persian Abstract Yearly Visit 73
 
Latest on Blog
Enter SID Blog